# SDR HNAA2025031700181

- Difficulty date: February 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,491 hours, 36,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F027316 STRINGER 06R SPLICE AT FRAME 13 CRACKED.  RAR STGR 6R BTW FR 12-14 IAW EMB 145 SRM 51-40-02.
